Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Discharge with white lumps from vagina, sore, rash on thighs and arms. Sexually active. Thrush?

hi i came up in a red dotty rash on my thighs and arms today, I also have thin discharge with white lumps in from my vagina and it is sore around it. I came of antibiotics (amoxicilling 500mg) on wednesday and it is now friday. Could i have thrush? I'm scared i could have an sti, however i have been with my partner for 3 months and he is definately clean; so it is unlikely if impossible. I was wondering if i should get an over-the-counter treatment for thrush or if it is more likely to be something else? thankyou!
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It doenst sounds to me like STD but you should do swab test to rule this out and then you can take apropriate antibiotic. This can be irritation or allergy reaction too,but as I said i would do some test to verify the exact cause. It can be fungal infection too. Sometimes men have STD without any symptoms so your partner should be tested too. WIsh you good health.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor